I'd like to ask about the muscle spasms I have been having since exactly a year ago, starting 2 weeks after taking Abilify 2.5 mg, with Abilify being an add-on to lexapro 20 mg.

Medication History(Diagnosed with OCD- 2012)

Lexapro 20 mg - July 2012-June 2013
Abilify 2.5 mg - March 2013(Only for 2 weeks add-on to lexapro, start of muscle spasms 2 weeks after)
Paxil 20 mg - June 2013-February 2014

After I had muscle spasms, I immediately stopped taking the Abilify under the advice of my doctor.

It's been a year since the muscle spasms started and they haven't gone away. Even in non-anxious moments, I still have muscle spasms when I am at rest all over my body, but especially in the legs(particularly the thighs).

The muscle spasms first started on my right bicep then it suddenly has moved on to all over my body over time, but they are merely annoying because I feel no pain and the spasms aren't disabling or bad at all to the point that I suffer. My body does not twist or contort, the only symptoms I have are minor-medium muscle spasms all over my body although the spasms aren't continuous or prolonged, they are random and happen every 20 seconds in random body parts.

The only problem I have is that I am worried that this could be a serious neurological disorder that will progress over time because it started 2 weeks after taking abilify and it has not ceased at all a year later. My doctor told me last year that the muscle spasms that I have are only temporary but they have stayed with me a year later.

I am worried that I have Dystonia, particularly Generalized Dystonia(primarily muscle spasms all over the body which then cause the twisting of the body, although I only have muscle spasms), rather than Tardive Dyskinesia(large involuntary movements).

My question is whether I have "Dystonia" or "Dyskinesia", or maybe "Benign Fasciculation Syndrome" which I believe I have but I can't seem to point out a cause for it because it isn't known that Abilify causes "Benign Fasciculation Syndrome", only "Dystonia" or "Dyskinesia".

Is it possible for me to have Dystonia or Dyskinesia? I believe I have Generalized Dystonia but without the twisting because I have muscle spasms all over my body which may have been caused by an Antipsychotic. Is it possible for my symptoms to worsen to the point that I become disabled or will it not progress anymore?

I'm getting a check-up with a neurologist but I cannot until next month.

Does anybody else have muscle spasms from taking Abilify, Lexapro, or any other antipsychotic? Your insights would be great.